# SDR CKSA98145

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1020, 5 ABOVE UPPER CUSP AREA AND GOUGE ON LT FRAME, 5 ABOVE UPPER CUSP AREA.  FAB ANGLE, HEAT TREAT AND AGE ANGLE IAW DC8 SRM 51-1-1.  DRILLED ANGLE IAW COTNEY DRAWING D93-R66 TREAT AND PRIMED.  INSTALLED REPAIR IAW COTNEY DRAWING D93-R66.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04943 TASK NR Y1401.
